Loading [MathJax]/jax/output/CommonHTML/jax.js
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Fractals cover

Volume 30, Issue 05 (August 2022)

Special Issue on Fractal AI-Based Analyses and Applications to Complex Systems: Part III
Lead Guest Editors: Yeliz Karaca & Dumitru Baleanu
Guest Editors: Majaz Moonis, Yu-Dong Zhang & Osvaldo Gervasi

Open Access
THE IMPACT OF DELAY STRATEGIES ON THE DYNAMICS OF CORONAVIRUS PANDEMIC MODEL WITH NONLINEAR INCIDENCE RATE
  • 2240121

https://doi.org/10.1142/S0218348X22401211

Open Access
EXPLAINABILITY OF NEURAL NETWORK CLUSTERING IN INTERPRETING THE COVID-19 EMERGENCY DATA
  • 2240122

https://doi.org/10.1142/S0218348X22401223

Open Access
NUMERICAL SOLUTION OF DISTRIBUTED ORDER INTEGRO-DIFFERENTIAL EQUATIONS
  • 2240123

https://doi.org/10.1142/S0218348X22401235

Open Access
TRAVELING WAVE SOLUTIONS TO A MATHEMATICAL MODEL OF FRACTIONAL ORDER (2+1)-DIMENSIONAL BREAKING SOLITON EQUATION
  • 2240124

https://doi.org/10.1142/S0218348X22401247

Open Access
A QUANTUM FRACTALS THEORY OF THE PIONS CHAOS AND THEIR FUTURISTIC APPLICATIONS WITH GRANULAR SOURCES
  • 2240125

https://doi.org/10.1142/S0218348X22401259

Open Access
INVESTIGATING FRACTAL-FRACTIONAL MATHEMATICAL MODEL OF TUBERCULOSIS (TB) UNDER FRACTAL-FRACTIONAL CAPUTO OPERATOR
  • 2240126

https://doi.org/10.1142/S0218348X22401260

Open Access
ANALYSIS OF A NONLINEAR DYNAMICAL MODEL OF HEPATITIS B DISEASE
  • 2240127

https://doi.org/10.1142/S0218348X22401272

Open Access
GLOBAL ANALYSIS OF DIFFERENT COMPARTMENTS IN A GIVING-UP SMOKING MODEL
  • 2240128

https://doi.org/10.1142/S0218348X22401284

Open Access
ON AN EXTENSION OF THE OPERATOR WITH MITTAG-LEFFLER KERNEL
  • 2240129

https://doi.org/10.1142/S0218348X22401296

Open Access
ON THE ANALYSIS OF FRACTAL-FRACTIONAL ORDER MODEL OF MIDDLE EAST RESPIRATION SYNDROME CORONAVIRUS (MERS-CoV) UNDER CAPUTO OPERATOR
  • 2240130

https://doi.org/10.1142/S0218348X22401302

Open Access
DYNAMICAL BEHAVIOR OF THE LONG WAVES IN THE NONLINEAR DISPERSIVE MEDIA THROUGH ANALYTICAL AND NUMERICAL INVESTIGATION
  • 2240131

https://doi.org/10.1142/S0218348X22401314

Open Access
QUALITATIVE ANALYSIS OF SEIRS ENDEMIC MODEL BOTH FROM PDEs AND ODEs PERSPECTIVE
  • 2240132

https://doi.org/10.1142/S0218348X22401326

Open Access
REVISITING FEJÉR–HERMITE–HADAMARD TYPE INEQUALITIES IN FRACTAL DOMAIN AND APPLICATIONS
  • 2240133

https://doi.org/10.1142/S0218348X22401338

Open Access
NEW GENERALIZATION INVOLVING CONVEX FUNCTIONS VIA -DISCRETE 𝒜-FRACTIONAL SUMS AND THEIR APPLICATIONS IN FRACTIONAL DIFFERENCE EQUATIONS
  • 2240134

https://doi.org/10.1142/S0218348X2240134X

Open Access
DYNAMICS OF VISCERAL LEISHMANIA EPIDEMIC MODEL WITH NON-SINGULAR KERNEL
  • 2240135

https://doi.org/10.1142/S0218348X22401351

Open Access
CAPUTO-BASED MODEL FOR INCREASING STRAINS OF CORONAVIRUS: THEORETICAL ANALYSIS AND EXPERIMENTAL DESIGN
  • 2240136

https://doi.org/10.1142/S0218348X22401363

Open Access
CYCLOCOPULA TECHNIQUE TO STUDY THE RELATIONSHIP BETWEEN TWO CYCLOSTATIONARY TIME SERIES WITH FRACTIONAL BROWNIAN MOTION ERRORS
  • 2240137

https://doi.org/10.1142/S0218348X22401375

Open Access
THE COMPARATIVE REPORT ON DYNAMICAL ANALYSIS ABOUT FRACTIONAL NONLINEAR DRINFELD–SOKOLOV–WILSON SYSTEM
  • 2240138

https://doi.org/10.1142/S0218348X22401387

Open Access
ANALYSIS OF HIDDEN ATTRACTORS OF NON-EQUILIBRIUM FRACTAL-FRACTIONAL CHAOTIC SYSTEM WITH ONE SIGNUM FUNCTION
  • 2240139

https://doi.org/10.1142/S0218348X22401399

Open Access
ANALYSIS OF A FRACTIONAL ORDER SMOKING MODEL WITH RELAPSE AND HARMONIC MEAN TYPE INCIDENCE RATE UNDER 𝒜𝒞 OPERATOR
  • 2240140

https://doi.org/10.1142/S0218348X22401405

Open Access
ON ANALYTICAL AND NUMERICAL SIMULATIONS FOR THE ULTRA-SHORT PULSES MATHEMATICAL MODEL IN OPTICAL FIBERS
  • 2240141

https://doi.org/10.1142/S0218348X22401417

Open Access
NUMERICAL INVESTIGATION OF THE NONLINEAR FRACTIONAL OSTROVSKY EQUATION
  • 2240142

https://doi.org/10.1142/S0218348X22401429

Open Access
EXACT SOLITON SOLUTIONS FOR CONFORMABLE FRACTIONAL SIX WAVE INTERACTION EQUATIONS BY THE ANSATZ METHOD
  • 2240143

https://doi.org/10.1142/S0218348X22401430

Open Access
FRACTIONAL MATHEMATICAL MODELING TO THE SPREAD OF POLIO WITH THE ROLE OF VACCINATION UNDER NON-SINGULAR KERNEL
  • 2240144

https://doi.org/10.1142/S0218348X22401442

Open Access
A HYBRID APPROACH FOR SYNCHRONIZING BETWEEN TWO REACTION–DIFFUSION SYSTEMS OF INTEGER- AND FRACTIONAL-ORDER APPLIED ON CERTAIN CHEMICAL MODELS
  • 2240145

https://doi.org/10.1142/S0218348X22401454

Open Access
USE OF EVOLUTIONARY ALGORITHMS IN A FRACTIONAL FRAMEWORK TO PREVENT THE SPREAD OF CORONAVIRUS
  • 2240146

https://doi.org/10.1142/S0218348X22401466

Open Access
NUMERICAL COMPUTING TO SOLVE THE NONLINEAR CORNEAL SYSTEM OF EYE SURGERY USING THE CAPABILITY OF MORLET WAVELET ARTIFICIAL NEURAL NETWORKS
  • 2240147

https://doi.org/10.1142/S0218348X22401478

Open Access
SKEWED AUTO-REGRESSIVE PROCESS WITH EXOGENOUS INPUT VARIABLES: AN APPLICATION IN THE ADMINISTERED VACCINE DOSES ON COVID-19 SPREAD
  • 2240148

https://doi.org/10.1142/S0218348X2240148X

Open Access
COMPUTATIONAL STUDY OF FRACTIONAL-ORDER VECTOR BORNE DISEASES MODEL
  • 2240149

https://doi.org/10.1142/S0218348X22401491

Open Access
MODELING THE DYNAMICS OF STOCHASTIC NOROVIRUS EPIDEMIC MODEL WITH TIME DELAY
  • 2240150

https://doi.org/10.1142/S0218348X22401508

Open Access
NUMERICAL ANALYSIS OF NEWLY DEVELOPED FRACTAL-FRACTIONAL MODEL OF CASSON FLUID WITH EXPONENTIAL MEMORY
  • 2240151

https://doi.org/10.1142/S0218348X2240151X

Open Access
MODELING THE TRANSMISSION PHENOMENA OF COVID-19 INFECTION WITH THE EFFECT OF VACCINATION VIA NONINTEGER DERIVATIVE UNDER REAL STATISTIC
  • 2240152

https://doi.org/10.1142/S0218348X22401521

Open Access
OPTICAL SOLITON WAVE SOLUTIONS OF THE FRACTIONAL COMPLEX PARAXIAL WAVE DYNAMICAL MODEL ALONG WITH KERR MEDIA
  • 2240153

https://doi.org/10.1142/S0218348X22401533

Open Access
MATHEMATICAL AND NUMERICAL ANALYSIS OF SIQR EPIDEMIC MODEL OF MEASLES DISEASE DYNAMICS
  • 2240154

https://doi.org/10.1142/S0218348X22401545

Open Access
A NONLOCAL MODELING FOR SOLVING TIME FRACTIONAL DIFFUSION EQUATION ARISING IN FLUID MECHANICS
  • 2240155

https://doi.org/10.1142/S0218348X22401557

Open Access
VIDEO-BASED TABLE TENNIS TRACKING AND TRAJECTORY PREDICTION USING CONVOLUTIONAL NEURAL NETWORKS
  • 2240156

https://doi.org/10.1142/S0218348X22401569

Open Access
DOUBLE DIFFUSIVE MAGNETO-FREE CONVECTION FLOW OF A MAXWELL FLUID OVER A VERTICAL PLATE: SPECIAL FUNCTIONS BASED ANALYSIS USING LOCAL AND NONLOCAL KERNELS TO HEAT AND MASS FLUX SUBJECT TO EXPONENTIAL HEATING
  • 2240157

https://doi.org/10.1142/S0218348X22401570

Open Access
NEW RESULTS FOR PARABOLIC EQUATION ON THE SPHERE WITH CAPUTO–FABRIZIO OPERATOR
  • 2240158

https://doi.org/10.1142/S0218348X22401582

Open Access
APPRAISAL OF ANALYTICAL SOLUTIONS FOR (2+1)-DIMENSIONAL NONLINEAR CHIRAL SCHRÖDINGER EQUATION
  • 2240159

https://doi.org/10.1142/S0218348X22401594

Open Access
MATHEMATICAL ANALYSIS OF A DELAYED MALWARE PROPAGATION MODEL ON MOBILE WIRELESS SENSOR NETWORK
  • 2240160

https://doi.org/10.1142/S0218348X22401600

Open Access
A REVIEW OF THE MINIATURIZATION OF MICROSTRIP PATCH ANTENNA BASED ON FRACTAL SHAPES
  • 2240161

https://doi.org/10.1142/S0218348X22401612

Open Access
FORECASTING STOCK MARKET CRASHES VIA REAL-TIME RECESSION PROBABILITIES: A QUANTUM COMPUTING APPROACH
  • 2240162

https://doi.org/10.1142/S0218348X22401624

Open Access
DETERMINISTIC AND STOCHASTIC ANALYSIS OF A COVID-19 SPREAD MODEL
  • 2240163

https://doi.org/10.1142/S0218348X22401636

Open Access
EFFECT OF OCCASIONAL HEROIN CONSUMERS ON THE SPREAD OF HEROIN ADDICTION
  • 2240164

https://doi.org/10.1142/S0218348X22401648

Open Access
GLOBAL STABILITY ANALYSIS AND HOPF BIFURCATION OF A DELAYED REVERSION CLASS SMOKING MODEL
  • 2240165

https://doi.org/10.1142/S0218348X2240165X

Open Access
PRICING EUROPEAN TWO-ASSET OPTION USING THE SPECTRAL METHOD WITH SECOND-KIND CHEBYSHEV POLYNOMIALS
  • 2240166

https://doi.org/10.1142/S0218348X22401661

Open Access
DYNAMICS OF LOVE AFFAIR OF ROMEO AND JULIET THROUGH MODERN MATHEMATICAL TOOLS: A CRITICAL ANALYSIS VIA FRACTAL-FRACTIONAL DIFFERENTIAL OPERATOR
  • 2240167

https://doi.org/10.1142/S0218348X22401673

Open Access
DYNAMICAL INVESTIGATION AND DISTRIBUTED CONSENSUS TRACKING CONTROL OF A VARIABLE-ORDER FRACTIONAL SUPPLY CHAIN NETWORK USING A MULTI-AGENT NEURAL NETWORK-BASED CONTROL METHOD
  • 2240168

https://doi.org/10.1142/S0218348X22401685

Open Access
COMPUTATIONAL ANALYSIS OF FRACTIONAL ORDER IMPERFECT TESTING INFECTION DISEASE MODEL
  • 2240169

https://doi.org/10.1142/S0218348X22401697

Open Access
THE NUMERICAL MESHLESS APPROACH FOR SOLVING THE 2D TIME NONLINEAR MULTI-TERM FRACTIONAL CABLE EQUATION IN COMPLEX GEOMETRIES
  • 2240170

https://doi.org/10.1142/S0218348X22401703

Open Access
A NEW FRACTIONAL-ORDER STABILITY ANALYSIS OF SIR MODEL FOR THE TRANSMISSION OF BURULI DISEASE: A BIOMEDICAL APPLICATION
  • 2240171

https://doi.org/10.1142/S0218348X22401715

Open Access
HEAT TRANSFER OF MHD OLDROYD-B FLUID WITH RAMPED WALL VELOCITY AND TEMPERATURE IN VIEW OF LOCAL AND NONLOCAL DIFFERENTIAL OPERATORS
  • 2240172

https://doi.org/10.1142/S0218348X22401727

Open Access
ANALYSIS OF FRACTIONAL ORDER DIARRHEA MODEL USING FRACTAL FRACTIONAL OPERATOR
  • 2240173

https://doi.org/10.1142/S0218348X22401739

Open Access
PREDICTIVE CONTROL OF THE VARIABLE-ORDER FRACTIONAL CHAOTIC ECOLOGICAL SYSTEM
  • 2240178

https://doi.org/10.1142/S0218348X22401788

Open Access
APPLICATION OF q-SHEHU TRANSFORM ON q-FRACTIONAL KINETIC EQUATION INVOLVING THE GENERALIZED HYPER-BESSEL FUNCTION
  • 2240179

https://doi.org/10.1142/S0218348X2240179X

Open Access
A NUMERICAL SCHEME FOR THE GENERALIZED ABC FRACTIONAL DERIVATIVE BASED ON LAGRANGE INTERPOLATION POLYNOMIAL
  • 2240180

https://doi.org/10.1142/S0218348X22401806

Open Access
REGULARIZATION OF CAUCHY PROBLEM FOR 2D TIME-FRACTIONAL DIFFUSION EVOLUTION EQUATIONS
  • 2240181

https://doi.org/10.1142/S0218348X22401818

Open Access
CHAOTIC BEHAVIOR IN FRACTIONAL HELMHOLTZ AND KELVIN–HELMHOLTZ INSTABILITY PROBLEMS WITH RIESZ OPERATOR
  • 2240182

https://doi.org/10.1142/S0218348X2240182X

Open Access
A HIGH ORDER NUMERICAL SCHEME FOR FRACTAL-FRACTIONAL LASER SYSTEM WITH CHAOS STUDY
  • 2240183

https://doi.org/10.1142/S0218348X22401831

Open Access
A NEW FRACTAL FRACTIONAL MODELING OF THE COMPUTER VIRUSES SYSTEM
  • 2240184

https://doi.org/10.1142/S0218348X22401843

Open Access
GENERATION AND ROBUSTNESS OF QUANTUM MEMORY-ASSISTED ENTROPIC UNCERTAINTY AND UNCERTAINTY-INDUCED NONLOCALITY OF TWO NITROGEN-VACANCY CENTERS COUPLED BY OPEN TWO NANOCAVITIES
  • 2240185

https://doi.org/10.1142/S0218348X22401855

Open Access
QUANTUM STATISTICAL PERSPECTIVE TO EXAMINE THE SOURCE CHAOS FRACTION THROUGH BOSON FEMTOSCOPY
  • 2240186

https://doi.org/10.1142/S0218348X22401867

Open Access
CASE STUDY ON TOTAL CONTROLLABILITY AND OPTIMAL CONTROL OF HILFER NEUTRAL NON-INSTANTANEOUS FRACTIONAL DERIVATIVE
  • 2240187

https://doi.org/10.1142/S0218348X22401879

Open Access
GLOBAL ATTRACTIVITY, ASYMPTOTIC STABILITY AND BLOW-UP POINTS FOR NONLINEAR FUNCTIONAL-INTEGRAL EQUATIONS’ SOLUTIONS AND APPLICATIONS IN BANACH SPACE BC(R+) WITH COMPUTATIONAL COMPLEXITY
  • 2240188

https://doi.org/10.1142/S0218348X22401880